MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC ANATOMIC EXT 19; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC ANATOMIC EXT 19; HEART-VALVE, MECHANICAL
Model Number ONXANE - 19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
According to the report received via email on 16-jun-2021, "patient is subject # 370 in the on-x post approval study.Patient was hospitalized for a pacemaker related reason.No other details are available at this point." per the adjudication form during this hospitalization the patient had a pacemaker implanted.This is not related to the implanted on-x valve.Additional information received relayed the patient was admitted on (b)(6) 2019 for elective left knee replacement.On (b)(6) 2019 the patient awoke with bilateral blurry vision, and is being evaluated for stroke.(b)(6) 2019: ct of head - occipital lobes with bilateral hypodensity.Right parietal lobe hypodensity.Suggestive of evolving infarcts vs pres.Assessment: suspected acute infarcts involving the occipital + parietal lobes related to being off of anticoagulation + mechanical valve.
 
Event or Problem Description

Brand Name
ONX AORTIC ANATOMIC EXT 19
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson ln bldg b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson ln bldg b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd nw
kennesaw, GA 30144
7704193355
MDR Report Key14403660
Report Number1649833-2022-00015
Device Sequence Number5473847
Product Code LWQ
UDI-Device Identifier00851788001648
UDI-Public851788001648
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/18/2024
Device Model NumberONXANE - 19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date05/14/2022
Supplement Report FDA Received Date05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age66 YR
Patient SexFemale
Patient Weight107 KG